RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 31–42 (Mi dvmg394)  

Optimization method in two-dimensional electrical cloaking problems

A. V. Lobanova, Yu. E. Spivakab

a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: In this paper, we study control problems for the two-dimensional electrical cloaking model in the case when the cloaking device has shape of a ring filled with an inhomogeneous anisotropic medium. These problems arise while developing technologies of design of electrical cloaking devices using an optimization method for solving inverse problems. The solvability of the direct and control problems for considered electrical transmission model is proved. The optimality system that describes the necessary conditions for an extremum is derived, and its properties are investigated. The possibility of implementing two types of numerical algorithms that are used to find approximate solutions is discussed.

Key words: electric transmission problem, inverse problem, optimization method, existence, uniqueness, optimality system, invisibility.

Funding Agency Grant Number
Far Eastern Branch of the Russian Academy of Sciences 18-5-064


Full text: PDF file (670 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: Primary 35Q93; Secondary 65N21+78A46
Received: 30.04.2019

Citation: A. V. Lobanov, Yu. E. Spivak, “Optimization method in two-dimensional electrical cloaking problems”, Dal'nevost. Mat. Zh., 19:1 (2019), 31–42

Citation in format AMSBIB
\Bibitem{LobSpi19}
\by A.~V.~Lobanov, Yu.~E.~Spivak
\paper Optimization method in two-dimensional electrical cloaking problems
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 31--42
\mathnet{http://mi.mathnet.ru/dvmg394}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg394
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:33
    Full text:12
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019